MathSciNet Relay Station
MathSciNet bibliographic data
MR1670206 (99j:47079) 47H09 (47H10 47H20)
Lau, Anthony To-Ming; Shioji, Naoki; Takahashi, Wataru Existence of nonexpansive retractions for amenable semigroups of nonexpansive mappings and nonlinear ergodic theorems in Banach spaces. J. Funct. Anal. 161 (1999), no. 1, 62–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement